New Englander

Discussion in 'Fibromyalgia Main Forum' started by jenn_c, Sep 21, 2008.

  1. jenn_c

    jenn_c New Member

    How are you holding up? Please know that you are not alone. Good luck and please keep us informed on how you are doing.

  2. Janalynn

    Janalynn New Member

    Yes, I'm anxious to hear how you're doing as well.

    It's so hard to try and help being so far away. I hope you have someone helping you! I also hope you are being very careful - I don't like that you are going through detox when you still need help w/pain. I would say you're being forced into withdrawal and need to be helped and observed -or something to that effect. I'm sure there are others here that have better ideas. I'm a little lost.

    Looking forward to hearing from you!
  3. gapsych

    gapsych New Member

    Let us know how you are doing.

  4. jenn_c

    jenn_c New Member

    I am a little lost with what to do as well. Lisa, Did you find a Pychiatrist that can give you more klonapin and wellbutrin? I know that I had traveled once and forgot my fentynl patch. Thank God I had my xanax with me. I was only gone for a few days, patch I had on ran out after day 1. So I was going through withdrawels for the next 3 days. I took my xanax in intervals but it still felt awful.

    I hope you are ok. We will keep bumping this up so when you come back you'll see it. Good luck.

  5. jenn_c

    jenn_c New Member

    I hope you are doing ok, please let us know.
  6. Janalynn

    Janalynn New Member

    We're on the same wavelength =)
    I've been thinking about Newenglander (Lisa?) all week!

    I hope she's well enough to check in just to let us know how she's doing.
    Hope to hear from her soon!
    Jenn, you're very kind to keep bumping this up!
  7. jenn_c

    jenn_c New Member

    Thanks Jannalynn. The only thing I can think of is she ended up admitted. I hope she is ok.

  8. jenn_c

    jenn_c New Member

  9. 3gs

    3gs New Member

    go to post

    concerning new englander she responded. Was in detox.